... cramping that gets worse daily. I only have three days left of treatment i dont know whats worse the sinus infection or the cramps, I am taking a probiotics but still have the cramping..is anyone else going through the same thing and will it go away when I stop taking it?
GET OFF THIS MEDICATION now. I have been living the side effects of this med. for over 4 yrs. as have hundreds of thousands of others. The inset that comes with these meds that lists the severe side effects if not what is called RARE. I am part of a group of people that have this from around the world. We are called FLOXED. The pain you will be left in may very well not go away and the DRS> WILL NOT LISTEN. I TOLD MY DR> THAT I HAD STOMACH PAIN AND HEADACHE and she told me to stay on it, the next day I was on the couch in pain screaming and I have been ill, lost my life, since. Look up patient stories and you will see or John Fratti.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 1 answer
Posted 10 Jan 2012 • 2 answers
Posted 21 Mar 2013 • 2 answers
Posted 31 Jan 2014 • 2 answers
Posted 23 Dec 2014 • 1 answer